# SDR 97ZZZX3130

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT MAIN AILERON CABLES ARE CORRODED ON PULLEY AT AIRCRAFT FRAME NR 24 WHERE CABLES EXIT THE FUSELAGE.  CABLES REQUIRE CHANGING.  REMOVED AND REPLACED BOTH RIGHT CENTER FUSELAGE TO WING ROOT AILERON CABLES IAW MM.  GENERATED W/C FOR FUNCTION CHECK.
